# SDR 2000UALA00773

- Difficulty date: December 2, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 9,575 hours, 3,122 cycles
- Engine: Iae V2527A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: SIC5059110207
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL FUEL QUANTITY INDICATORS SHOW AMBER DASH LINES ACROSS THE LAST TWO DIGITS. SUPPLEMENTAL DATA UPDATE THE FUEL QUANTITY PROCESSOR (FQIC) FAILED.  REPLACED FQIC.
